Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 410410, 18 pages
http://dx.doi.org/10.1155/2014/410410
Research Article

Optimal Sixteenth Order Convergent Method Based on Quasi-Hermite Interpolation for Computing Roots

1Centre for Advanced Studies in Pure and Applied Mathematics (CASPAM), Bahauddin Zakariya University, Multan 60800, Pakistan
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3National University of Sciences and Technology (NUST), Islamabad 44000, Pakistan

Received 21 May 2014; Accepted 3 July 2014; Published 12 August 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Fiza Zafar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Sharma, R. K. Guha, and P. Gupta, “Improved King's methods with optimal order of convergence based on rational approximations,” Applied Mathematics Letters, vol. 26, no. 4, pp. 473–480, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Soleymani, S. Shateyi, and H. Salmani, “Computing simple roots by an optimal sixteenth-order class,” Journal of Applied Mathematics, vol. 2012, Article ID 958020, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. S. Petković, “On a general class of multipoint root-finding methods of high computational efficiency,” SIAM Journal on Numerical Analysis, vol. 47, no. 6, pp. 4402–4414, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. S. Petković, “Remarks on ‘On a general class of multipoint root-finding methods of high computational efficiency’,” SIAM Journal on Numerical Analysis, vol. 49, no. 3, pp. 1317–1319, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Sargolzaei and F. Soleymani, “Accurate fourteenth-order methods for solving nonlinear equations,” Numerical Algorithms, vol. 58, no. 4, pp. 513–527, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  7. Y. H. Geum and Y. I. Kim, “A multi-parameter family of three-step eighth-order iterative methods locating a simple root,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3375–3382, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Soleymani, D. K. R. Babajee, S. Shateyi, and S. S. Motsa, “Construction of optimal derivative-free techniques without memory,” Journal of Applied Mathematics, vol. 2012, Article ID 497023, 24 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. E. Moore, R. B. Kearfott, and M. J. Cloud, Introduction to Interval Analysis, SIAM, Philadelphia, Pa, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet